I run on a treadmill for exercise and recently I have noticed swelling in my knees along with pain and bruising from running. Could this be a reaction. I have been on 200mg for almost a year now.
Yes, the following from this site lists the musculoskeletal side effects which may occur from this medication:
Leg cramps/involuntary muscle contractions (12%); arthralgia (6%); arthropathy (5%); rigors (3%); bone fracture, bursitis, joint dislocation, myalgia, stiffness, synovial cyst, tendon disorder (1% to less than 3%); muscle pain (2% or less).
I would discuss this side effect with the doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Knee Pain - I have a sprained knee that I'm sure is causing some of the swelling in my right leg but
Posted 30 Apr 2013 • 1 answer
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 10 Sep 2016 • 1 answer
Posted 14 Sep 2016 • 1 answer
Posted 24 Jan 2017 • 0 answers